# SDR DLM88991275

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Engine: Pwa JT8D219
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 21,039 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG FAILURE RT ON DEPARTURE AT 17K, RT ENG FLUX FOR APPROX 15 SEC BEFORE FAILURE.  F/A REPORTED POPPING NOISES PRIOR TO FLUX OIL TEMP WENT TO 155 DEG.  CHECKED INLET AND EXH, NO TROUBLE FOUND.  CHECKED OIL FILTER AND REPLACED SAME.  FILTER CLEAN, CHECKED CHIP DET, NO METAL.  BORESCOPED 6TH, 7TH AND 13TH STAGE COMPRESSOR, NO DAMAGE FOUND.  REPLACED FUEL CONTROL AND FUEL PUMP.  PERFORMED OPN5034 HIGH OIL TEMP TEST, ENG PASSED.  TRIMMED ENG PER PFHB, NR 2 ENG FUEL/OIL COOLER LEAKING AT WEEP HOLE.  REPLACED NR 2 ENG FUEL/OIL COOLER AND OIL TEMP BULB.  LK AND OPN CKS NORMAL.
